# SDR A6WA201140974

- Difficulty date: November 16, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N443AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7781
- Aircraft time: 20,486 hours, 19,587 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Proximity Sensor
- Condition: Failed
- Location: Te Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

DURING ILS APPROACH, FLAPS FAILED AT 20 DEGREES WHEN FLAP LEVER SELECTED TO 30 DEGREES.  PERFORMED QRH AND LANDED.  DECLARED EMERGENCY LANDING, LANDING UNEVENTFUL.  R & R PROXIMITY SENSORS, RH3 AND RH4.
